# SDR 2WAA20170119001

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49507
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE FLIGHT,  FOUND AFT FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT NOT CHARGED.
